Hail, Carroll
- When
- June 4, 4:14 PM EST to 4:16 PM EST
- Where
- Carroll County, 0.51 mi SE of Cutler
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 40.475, -86.523
Coming Soon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IND wrote it up.
Coming Soon.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jun 4, 2:35 PM EST, 1 hour 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 PM EDT SAT JUN 4 2011 .UPDATE... SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM HAVE ALL BEEN UPDATED BELOW. && .SYNOPSIS... A WEAK FRONTAL SYSTEM WILL MOVE SOUTH ACROSS OUR REGION TONIGHT AND THEN STALL ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEY BY LATE SUNDAY. THIS FRONTAL SYSTEM WILL DRIFT NORTHEAST ACROSS OUR REGION MONDAY AND MONDAY NIGHT. A STRONG UPPER RIDGE WILL BUILD TUESDAY AND WEDNESDAY BRINGING A RETURN TO HOT HUMID AND DRY WEATHER. THE FRONTAL SYSTEM TO OUR NORTH WILL MOVE SOUTH ACROSS OUR REGION THURSDAY AND STALL ACROSS SOUTHERN INDIANA FRIDAY AND SATURDAY. && .NEAR TERM /TONIGHT/... MAIN FOCUS WILL BE THUNDERSTORM CHANCES AS COLD FRONT MOVES INTO OUR REGION. RADAR LOOPS SHOWS THUNDERSTORMS DEVELOPING ACROSS NORTHERN ILLINOIS. WITH A VERY HOT AND HUMID AIR MASS ACROSS OUR REGION LAPS SHOWS CAPES OF 3000 TO 4000 J/KG CAP IS NEARLY BROKEN AS WE ARE CLOSE TO CONVECTIVE TEMP. SPC WAS IS IN THE PROCESS OF ISSUING A SEVERE THUNDERSTORM WATCH FOR NORTHERN INDIANA. WITH THE FREEZING LEVEL CLOSE TO 15 THOUSAND FEET MAIN THREAT APPEARS TO BE GUSTY WINDS AND HEAVY RAINFALL. ALTHOUGH HAIL IS STILL POSSIBLE. WILL MENTION THUNDERSTORMS WITH GUSTY WINDS IN GRIDS ACROSS OUR FAR NORTH FOR NOW. RAPID REFRESH SHOWS NUMEROUS THUNDERSTORMS MOVING INTO OUR NORTHERN HALF THIS EVENING AND THEN ACTIVITY DYING OUT OVERNIGHT. WILL RAISE POPS TO 50 PERCENT ACROSS OUR FAR NORTH AND LOWER CHANCE POPS MOST OTHER SECTIONS...EXCEPT SLIGHT CHANCE FAR SOUTH. WITH THUNDERSTORMS DIMINISHING LATE TONIGHT SLIGHT CHANCE SHOULD SUFFICE AFTER MIDNIGHT. MAV/MET BLEND SEEMS REASONABLE ON TEMPERATURES. && .SHORT TERM /SUNDAY THROUGH WEDNESDAY... MAIN FOCUS CONTINUES TO BE THUNDERSTORM CHANCES AS FRONT MEANDERS ACROSS OUR REGION. MODELS INDICATE THE REMAINS OF ANOTHER MCS MAY AFFECT THE CENTRAL AND SOUTHERN PARTS OF OUR REGION SUNDAY MORNING. NAM/SREF INDICATES ANY ACTIVITY SHOULD RETREAT INTO OUR SOUTH SUNDAY AFTERNOON. WITH SLIGHTLY COOLER AIR MOVING IN...BELIEVE SPC DAY RISK MAY BE A LITTLE TOO FAR NORTH...SO WILL SCALE IT BACK TO KEEP IT JUST SOUTH AND SOUTHWEST OF INDY ON SUNDAY. FRONT WILL BE NEAR STATIONARY ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEY SUNDAY NIGHT AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES. MODELS HINT AT POSSIBLE PRECIP ACROSS OUR SOUTH AND WEST AND WILL LEAN THAT WAY IN FORECAST. MONDAY AND MONDAY NIGHT FRONTAL SYSTEM WILL START MOVING NORTHEAST ACROSS OUR REGION AND GIVING US AT LEAST CHANCE POPS. FOR SUNDAY THROUGH MONDAY MAV/MET BLEND SEEMS REASONABLE ON TEMPERATURES. ON TUESDAY WITH WARM FRONT BACK TO OUR NORTH AND THE UPPER RIDGE BUILDING AGAIN ACROSS OUR REGION...LOOKS LIKE A RETURN TO VERY HOT...HUMID BUT DRY WEATHER. NEW MEX TEMPERATURES ARE ABOUT 3 TO 4 DEGREES WARMER THAN HPC AND WILL LEAN THAT WAY IN GRIDS. WEDNESDAY WILL ALSO BE HOT AND HUMID AND DRY AS FRONT WILL BE WELL TO OUR NORTH. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... MODELS MOVE A COLD FRONT ACROSS OUR REGION LATE THURSDAY AND BRINGING ANOTHER CHANCE OF THUNDERSTORMS ACROSS OUR ENTIRE REGION. THIS TIME IT APPEARS FRONT WILL STALL ACROSS SOUTHERN INDIANA FRIDAY AND SATURDAY AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES. LATEST MODELS SHOW MOSTLY DRY CONDITIONS ACROSS OUR NORTHEAST AND SCATTERED CONVECTION ACROSS OUR SOUTH. WILL GO THAT WAY WITH FORECAST. WITH FRONT STALLING ACROSS OUR SOUTH...HPC AND MEX MIN TEMPERATURES MAY BE A BIT TOO COOL FRIDAY AND SATURDAY. WILL GO 4 TO 5 DEGREES WARMER. WITH A STRONG UPPER RIDGE REMAINING OVER THE OHIO VALLEY MEX MAX TEMPERATURES MAY BE A BIT TOO WARM TOO. && .AVIATION /DISCUSSION FOR 041800Z TAFS/... A COLD FRONT IS EXPECTED TO DROP SOUTHEAST ACROSS THE LOCAL AREA LATE THIS AFTERNOON AND INTO TONIGHT. AIR MASS HAS BECOME VERY UNSTABLE AHEAD OF FRONT. EXPECTING CONVECTION TO DEVELOP ALONG FRONT AROUND 041900Z AS CONVECTIVE TEMPERATURES ARE REACHED. APPEARS MAIN CONVECTIVE THREAT OVER THE TAF SITES WILL BE AFTER 042000Z. BEST CHANCES OF CONVECTION DIRECTLY IMPACTING A TAF SITE APPEARS TO BE AT KLAF...WITH LESSER CHANCES AT KIND/KHUF...AND THE SMALLEST CHANCE AT KBMG DUE TO INCREASINGLY CAPPED AIR MASS FARTHER SOUTH. CONVECTIVE THREAT MAY LINGER WELL INTO THE NIGHT WITH UPPER WINDS FAVORABLE TO BRING ANY ADDITIONAL CONVECTION THAT MAY DEVELOP UPSTREAM OVER ILLINOIS INTO THE AREA AS WELL. BRIEF IFR CONDITIONS PROBABLE IN THE HEAVIER CELLS AS MOISTURE LEVELS ARE HIGH. CONVECTIVE CLOUD BASES AROUND 030. SOME SURFACE WIND GUSTS 15-20 KTS FROM 250-270 HEADINGS PROBABLE THIS AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....JH AVIATION...JAS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 352 PM EDT SAT JUN 4 2011 INZ028-029-035-052000- WARREN-TIPPECANOE-FOUNTAIN- 352 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE AS A FRONTAL BOUNDARY APPROACHES CENTRAL INDIANA FROM THE NORTH LATER TONIGHT. THE GREATEST CHANCE FOR SEVERE WEATHER WILL COME BETWEEN 5 PM AND MIDNIGHT MAINLY ALONG AND NORTH OF INTERSTATE 70 AS THE FRONT DROPS INTO NORTH CENTRAL INDIANA. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED. HOT AND HUMID WEATHER IS EXPECTED TODAY. HIGH TEMPERATURES IN THE LOWER 90S COMBINED WITH DEWPOINTS IN THE UPPER 60S WILL PRODUCE HEAT INDICES IN THE MID TO UPPER 90S...ESPECIALLY SOUTH OF INTERSTATE 70. PEOPLE SPENDING TIME OUTDOORS ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG STRETCHES OF THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-046>049-057-052000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-RUSH- 352 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE AS A FRONTAL BOUNDARY APPROACHES CENTRAL INDIANA FROM THE NORTH TONIGHT. THE GREATEST CHANCE FOR SEVERE WEATHER WILL COME BETWEEN 5 PM AND MIDNIGHT MAINLY ALONG AND NORTH OF INTERSTATE 70 AS THE FRONT DROPS INTO NORTH CENTRAL INDIANA. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED. HOT AND HUMID WEATHER IS EXPECTED TODAY. HIGH TEMPERATURES IN THE LOWER 90S COMBINED WITH DEWPOINTS IN THE UPPER 60S WILL PRODUCE HEAT INDICES IN THE MID TO UPPER 90S...ESPECIALLY SOUTH OF INTERSTATE 70. PEOPLE SPENDING TIME OUTDOORS ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-044-051-060-067-052000- VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 352 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAINFALL. HOWEVER WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER ACROSS SOUTH CENTRAL OR SOUTHWEST INDIANA LATE TODAY OR TONIGHT. HOT AND HUMID WEATHER IS EXPECTED TODAY. HIGH TEMPERATURES IN THE LOWER 90S COMBINED WITH DEWPOINTS IN THE UPPER 60S WILL PRODUCE HEAT INDICES IN THE MID TO UPPER 90S...ESPECIALLY SOUTH OF INTERSTATE 70. PEOPLE SPENDING TIME OUTDOORS ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG STRETCHES OF THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045-052>056-061>065-068>072-052000- PUTNAM-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 352 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAINFALL. HOWEVER WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER ACROSS SOUTH CENTRAL OR SOUTHWEST INDIANA LATE TODAY OR TONIGHT. HOT AND HUMID WEATHER IS EXPECTED TODAY. HIGH TEMPERATURES IN THE LOWER 90S COMBINED WITH DEWPOINTS IN THE UPPER 60S WILL PRODUCE HEAT INDICES IN THE MID TO UPPER 90S...ESPECIALLY SOUTH OF INTERSTATE 70. PEOPLE SPENDING TIME OUTDOORS ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 323 PM EDT SAT JUN 4 2011 INZ021-028>031-035>049-051>057-060>065-067>072-042300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 323 PM EDT SAT JUN 4 2011 ...HOT AND HUMID CONDITIONS THIS AFTERNOON... TEMPERATURES THIS AFTERNOON WILL BE IN THE 90S ACROSS CENTRAL INDIANA. THESE TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE HEAT INDEX VALUES UP TO AROUND 100 DEGREES. PEOPLE SPENDING TIME OUTDOORS THIS AFTERNOON ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER OR OTHER NON-ALCOHOL OR DECAFFEINATED FLUIDS. REMEMBER NOT TO LEAVE ANY PERSON OR PET IN PARKED CARS AS THE TEMPERATURES THERE RAPIDLY RISE TO UNSAFE LEVELS. MAKE SURE OUTDOOR PETS HAVE PLENTY OF WATER TO DRINK.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
504 PM EDT SAT JUN 4 2011
INZ021-029>031-038-042145-
CARROLL-CLINTON-HOWARD-TIPPECANOE-TIPTON-
504 PM EDT SAT JUN 4 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...SOUTHEASTERN
CARROLL...HOWARD...EASTERN TIPPECANOE AND NORTHWESTERN TIPTON
COUNTIES UNTIL 545 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
WALTON TO 8 MILES SOUTHEAST OF LAFAYETTE...AND MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
MULBERRY AROUND 510 PM EDT...
RUSSIAVILLE...KOKOMO...MICHIGANTOWN...INDIAN HEIGHTS AND GREENTOWN
AROUND 545 PM EDT...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4046 8586 4027 8625 4031 8698 4057 8633
4057 8586
TIME...MOT...LOC 2104Z 265DEG 22KT 4057 8617 4035 8672
SMFThe Indianapolis radar (KIND), 88 km away, was scanning. The volume nearest the first event began at 21:12 UTC.
32 thunderstorm wind, 5 hail, 1 flood, 1 flash flood. Local standard time, as filed.
A 73 mph thunderstorm wind gust was measured in this location.
One and a half inch hail fell near the intersection of County Road 300 North And US 31.
A 70 mph thunderstorm wind gust was estimated in this location. Nickel sized hail was also reported.
A 62 mph thunderstorm wind gust was measured in this location.
An estimated 60 mph thunderstorm wind gust was accompanied by pea sized hail. Phone lines were also reported down near the intersection of County Roads 400 East and 400 South.
A 62 mph thunderstorm wind gust was measured in this location. Also, small branches were blown down from Breezy Point to Scarlet Oaks due to damaging thunderstorm wind gusts.
Power lines were reported down in Elwood due to damaging thunderstorm wind gusts.
Power lines, telephone poles, and trees were reported down in Elwood due to damaging thunderstorm wind gusts. Specifically, wind damage was also observed along Highway 28 at County Road 500 West, near County Roads 100 West and 200 West, and on State Route 37 north of Elwood.
Power lines, telephone poles, and trees were reported down in Elwood due to damaging thunderstorm wind gusts. Specifically, wind damage was also observed along Highway 28 at County Road 500 West, near County Roads 100 West and 200 West, and on State Route 37 north of Elwood.
An estimated 60 mph thunderstorm wind gust was observed in this location.
Numerous power lines and trees were reported to be down on roadways in the Oakdale Dam area due to damaging thunderstorm wind gusts.
A carport was blown into the roadway due to damaging thunderstorm wind gusts.
Numerous power lines and trees were downed on roadways due to damaging thunderstorm wind gusts.
Numerous roadways and parking lots were flooded in Elwood due to thunderstorm heavy rainfall.
Power lines were downed on County Road 500 North between County Roads 800 West and 900 West.
Trees and power lines were reported down in Yorktown due to damaging thunderstorm wind gusts. This was reported to be the likely cause of power outages on the east side of Daleville.
A 60 mph thunderstorm wind gust was measured near the intersection of County Roads 600 North and 150 West on the Howard and Miami county line.
An estimated 70 mph thunderstorm wind gust was observed near the intersection of County Roads 350 South and 300 East. Tree limbs were also reported down in this location.
Multiple trees were reported down in Battle Ground and Americus due to damaging thunderstorm wind gusts.
An estimated 60 mph thunderstorm wind gust was observed in this location with the passage of the gust front. Also, shingles were blown off of the State Farm building.
One inch hail was observed in southwest Kokomo at the intersection of Lincoln and Dixon Roads.
Numerous trees and power lines were down on roadways due to damaging thunderstorm wind gusts.
Large hail was accompanied by 45 mph thunderstorm wind gusts.
A 60 mph thunderstorm wind gust was measured on State Route 38 near the Clinton county border.
A thunderstorm wind gust estimated at 60 mph occurred on the west side of Anderson.
An 8 inch diameter, live tree was downed across State Route 225, just east of Battle Ground due to damaging thunderstorm wind gusts.
Roofs were reportedly peeled off of commercial buildings due to damaging thunderstorm wind gusts.
A wind gust estimated at 60 mph occurred on along a gust front in Lebanon.
A tree was downed on a vehicle in Mounds State Park, on the east side of Anderson, due to damaging thunderstorm wind gusts. Four people were in the vehicle with one fatality and three injuries. The deceased was 20-year-old Tiffany Marie Stewart who was killed when the tree fell onto a van she was riding in.
In the 1700 block of Crimson Lane, a chimney was blown onto a roof, shingles were blown off, and a swing set was knocked over due to damaging thunderstorm wind gusts.
Six inch tree limbs were downed at the intersection of North Park Street and East Washington Street due to damaging thunderstorm wind gusts.
Tree limbs, 4 to 5 inches in diameter, were downed due to damaging thunderstorm wind gusts.
A large tree was downed across Highway 231, just north of the Putnam County line, due to damaging thunderstorm wind gusts.
Trees were downed along County Road 700 West, south of Marshfield, due to damaging thunderstorm wind gusts. A home near the interestion of County Roads 700 West and 650 South sustained minor roof damage due to damaging thunderstorm wind gusts.
A two-foot diameter, live tree was downed due to damaging thunderstorm wind gusts.
A large tree was downed by damaging thunderstorm wind gusts at the intersection of Allisonville Road and 56th Street.
Roads were reportedly washed out and covered with water at the intersections of State Route 29 and County Road 325 South and 325 South.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Thunderstorm Wind, Madison | 2011-06-04 | 20 | Female | Vehicle/Towed Trailer | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2011Every state in 2011This day in weather historyWarnings in Indiana, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 325099, 325102, 325105, 325107, 325121, 325126, 325160, 325172, 325190, 325191, 325194, 325198, 325216, 325234, 325243, 325255, 325287, 325293, 325333, 325339, 325350, 325363, 325374, 325392, 329007, 325406, 329008, 329010, 329013, 329014, 329021, 329022, 329023, 329024, 329025, 329006, 329026, 329027, 329028.